www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14336

Title: Theory of the topical coverage of multiple databases
Authors: Egghe, L.
Issue Date: 2013
Citation: JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE AND TECHNOLOGY, 64(1), p. 126-131.
Abstract: We present a model that describes which fraction of the literature on a certain topic we will find when we use n(n=1,2,...)databases. It is a generalization of the theory of discovering usability problems. We prove that, in all practical cases, this fraction is a concave function of n, the number of used databases, hereby explaining some graphs that exist in the literature. We also study limiting features of this fraction for n very high and we characterize the case that we find all literature on a certain topic for n high enough.
URI: http://hdl.handle.net/1942/14336
DOI: 10.1002/asi.22766
ISI #: 000323384600010
ISSN: 1532-2882
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A336.91 kBAdobe PDF
N/A152.86 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.